MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST
Catalog Number 08890595190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the unknown cobas 8000 unit was requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys hcg stat on an unknown cobas 8000 analyzer unit.The sample initially resulted in an hcg value of > 10000 miu/ml with a data flag.The sample was repeated on a second analyzer, resulting in a value of 2235 miu/ml.The customer incorrectly modified the value to 223500 miu/ml in the laboratory information system.The sample was repeated again and the value obtained agreed with the 2235 miu/ml value.No specific results were provided.The 2235 miu/ml value was deemed correct by the customer.
 
Additional Manufacturer Narrative
The complained sample was measured on two cobas e 801 analytical unit analyzers.The initial value of > 10000 miu/ml was measured with e801 analyzer serial number (b)(6).The repeat value of 2235 miu/ml was measured with e801 analyzer serial number (b)(6).The second repeat value that agreed with the 2235 miu/ml value was run on an unknown analyzer.The customer is not experiencing any further issues and suspected it was caused by a user handling issue.The customer declined to provide further information.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19560054
Report Number1823260-2024-01809
Device Sequence Number6806006
Product Code DHA
UDI-Device Identifier07613336169223
UDI-Public07613336169223
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08890595190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown